# SDR GTIA020980

- Difficulty date: September 18, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL310, FLIGHT ATTENDANTS REPORTED FUMES IN CABIN.  AFTER THIRD CALL, PEOPLE WERE HAVING A HARD TIME BREATHING.  NO SMOKE OR FUMES WERE EVIDENT IN THE COCKPIT.  PERFORMED OPS CHECK OF BOTH LEFT AND RIGHT PACKS.  NO DEFECTS NOTED AT THIS TIME.  (M)
